# SDR UPS00431381

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E AT L1 CREW ENTRY DOOR THE FWD CIRCULAR AND RECTANGULAR EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REPLACED BATTERY PACK FOR FWD L1 DOOR EMERGENCY LIGHTS, SYSTEM OPS CHECK OK.
